Radiation recall dermatitis from docetaxel.
Аннотация
BACKGROUND
Experiences with inflammatory skin reactions after treatment with docetaxel and prior exposure to radiotherapy like a recall phenomenon are very rare. We present the case of an uncommon and severe skin reaction after docetaxel application and prior radiotherapy.
PATIENT AND
METHODS
A 40-year-old female was treated with an upper body irradiation with electrons because of relapsed breast cancer. In addition, because of metastases of brain and bone she received radiotherapy on the whole brain and the left pelvis. One week after radiotherapy weekly chemotherapy with docetaxel was started.
RESULTS
Radiotherapy was well tolerated. There was a cutaneous erythema RTOG grade 1. After second application of docetaxel the patient developed a severe skin erythema, after fourth application confluent desquamations exactly demarcated the previously irradiated skin area. After discontinuation of docetaxel and after antiinflammatory treatment the skin reactions improved rapidly.
CONCLUSION
In our opinion the severe skin reaction was clearly associated with the application of docetaxel like a recall phenomenon after previous radiotherapy. In case of severe skin reaction after this therapy it is important to know the possibility of recall phenomenon.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.